# SDR AALA202202085374

- Difficulty date: February 6, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737*
- Aircraft serial: 29541
- Aircraft time: 58,578 hours, 24,544 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LH LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. REPLACED AFT LH LAVATORY DOOR ASSEMBLY WITH SERVICEABLE UNIT IAW CMM 25-40-64, OPS CHECK GOOD.
